# SDR SWAA2019110838712

- Difficulty date: October 20, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 40,262 hours, 24,188 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 727e-747
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 BTW BS727E AND BS 747 AT AFT CARGO COMPARTMENT (2EA). / REPAIRED CARGO TRACK RBBL 13.84 BTW BS727E AND BS747 AT AFT CARGO COMPARTMENT IAW SRM B737-700 53-00-53-2R-3 REPAIR 3.
